What causes elevated bilirubin and liver enzymes after gallbladder removal with ERCP and stent placement after?

ERCP. Many laboratory values can be elevated after manipulation of your biliary tract with ERCP and stent placement since it is an invasive procedure. Your laboratory values are all relative and your provider can trend them. The important thing is to have close followup with your gastroenterologist regarding these lab values and/or any new symptoms like abdominal pain or nausea/vomiting after ERCP.

Related Questions

After gallbladder removal can elevate liver enzymes, can liver be congested cause stone to be performed in the liver, can affect pancreatic?

Time and discussion. You had a cholecystectomy. The SGPT level may vary according to how recent the surgery was performed. Talk to your surgeon to see if an intrahepatic cholangiogram was performed and if stones were noted. Your surgeon will want to follow with you as she recovers. Read more...

Still yellow after gallbladder removal. My liver enzymes were elevated?

Workup continues. Jaundice at any time is a problem in differential diagnosis. Entities that your physicians are considering include a common duct gallstone, pancreatic cancer, cholangiocarcinoma, damage or occlusion involving the common duct during surgery, hepatitis / cholestasis from a medication or anesthesia, delayed hemolysis after transfusion or from a rx. They need to sort it out. Good luck. Read more...

I got a stent install in biliary canal after gallbladder removal, I want to be asleep for my ERCP to remove it but it can take up 60 days. Dangerous?

Straightforward. Don't worry. While any procedure can have complications, this one is low risk (not zero...). I would be more worried about the reason the stent is there, and whether or not a stricture (narrowing from scar) will develop afterwards. You may want to ask that. I'm sure they will give you adequate sedation for the procedure. Hope this helps! Read more...

Can poor periphery circulation and capillary refill cause elevated bilirubin and liver enzyme levels?

Not likely. Peripheral circulatory disturbance is not expected to cause liver disease. Do not use Acetaminophen if you have liver disease. Please consult your doctor for evaluation. Read more...

Doctor suspects pancreatitis elevated bilirubin swollen bile ducts on liver gall bladder removed in 2009 pain unbearable. What can I do?

ERCP. Endoscopic retrograde cholangiopancreatography (ERCP) is a procedure used to identify stones, tumors, or narrowing in the bile ducts. The procedure is done through an endoscope. In addition, it can be accompanied by endoscopic sphincterotomy, which cuts the ampulla of vater allowing for decompression and drainage of the bile duct. A gastroenterologist usually does this procedure under anesthesia. Read more...
One idea. Dr. Fung has given you good advice. In addition, if the pain is chronic as a result of chronic pancreatitis, you may be offered a procedure to cut nerve fibers in the nearby nerve plexus through the stomach wall. Read more...